# SDR 2NVA2025080501

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N746RH
- Make and model: Snias AS350B2
- Aircraft serial: 2603
- Aircraft time: 17,311 hours, 69,333 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bearing
- Part number: 704A33651206
- Part serial: A16082
- Condition: Slipped
- Location: Hyd Sys
- Part time: 1,057 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETECTED NON CONFORMITY ON HYDRAULIC DRIVE BEARING PULLEY. DISCOVERED FRETTING DUST AROUND HYDRAULIC DRIVE PULLEY. FURTHER INVESTIGATION REVEALED PULLEY PN 350A35109224 HAVING SLIPPED ON INNER RACE OF DRIVE BEARING MFG PN 593733.
